MathSciNet Relay Station
MathSciNet bibliographic data
MR1962043 (2004k:76031) 76D03 (35B30 35Q35 76U05 86A05)
Chae, Dongho; Lee, Jihoon Global well-posedness in the super-critical dissipative quasi-geostrophic equations. Comm. Math. Phys. 233 (2003), no. 2, 297–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement